MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS45300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection found that the sl10 lot number was seen on the device hub.The stent delivery wire (sdw) was seen to be kinked/bent.The stent was returned deployed in the microcatheter.The stent was seen to be deformed and the introducer sheath was intact.Functional inspection show that the stent was found to be deployed inside the catheter, a patency mandrel was used to advance the stent out.The reported event could not be confirmed; however, the analysis results are consistent with the reported event.The as analyzed sdw kinked/bent, stent deployed prematurely during use and stent deformed will be assigned to this investigation.The reported event is covered in the device directions for use direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was in good condition during preparation/prior to use on the patient and continuous flush was maintained throughout the clinical procedure.The sdw was kinked bent, the stent returned with the sl-10 microcatheter and was found to be was deformed.Based on the event description and analysis the as reported can be confirmed.The as reported as well as the as analyzed listed in the grid below will be assigned procedural factors for stent deployed prematurely during use as this complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
Analysis of the returned device found that the subject stent prematurely deployed during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
NEUROFORM ATLAS 4.5MM X 30MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12527117
Report Number3008881809-2021-00392
Device Sequence Number4460190
Product Code NJE
UDI-Device Identifier07613327382129
UDI-Public07613327382129
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model NumberM003UZAS45300
Device Catalogue NumberM003UZAS45300
Device Lot Number21701175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient Age66 YR